Alert archive / Ohio / Special Weather Statements in 2019
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at Aug 18, 2019, 8:21 AM EDT for Defiance County, Ohio. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2019, 8:21 AM EDT (12:21 UTC)
- Expired
- Aug 18, 2019, 9:00 AM EDT
- In force
- 39 min
- Issued by
- NWS Northern Indiana
County Defiance County, OH
The radar
The Northern Indiana radar (KIWX), 101 km from the middle of the area, began a volume at 12:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 0.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 453 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.9
The text
As transmitted.
647
WWUS83 KIWX 181221
SPSIWX
Special Weather Statement
National Weather Service Northern Indiana
821 AM EDT Sun Aug 18 2019
INZ009-018-OHZ001-004-015-181300-
Allen-De Kalb-Defiance-Williams-Paulding-
821 AM EDT Sun Aug 18 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ALLEN...
SOUTHEASTERN DE KALB...DEFIANCE...NORTHERN PAULDING AND SOUTHEASTERN
WILLIAMS COUNTIES...
At 820 AM EDT, a strong thunderstorm was located over Hicksville,
moving east at 35 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Defiance, Bryan, Hicksville, Paulding, Antwerp, Woodburn, Stryker,
St. Joe, Concord, Farmer, Newville, Ney, Cecil, Evansport, Jewell,
Williams Center, Ayersville, The Bend, Spencerville In Dekalb County
and Brunersburg.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4110 8488 4138 8496 4152 8438 4151 8438
4151 8434 4143 8434 4143 8429 4124 8423
4122 8423
TIME...MOT...LOC 1220Z 256DEG 30KT 4127 8481
$$
HAIL...0.25IN
WIND...50MPH
CRWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Aug 18, 7:34 AM EDT, 47 minutes earlier.
Area forecast discussion, Aug 18, 7:34 AM EDT, 47 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 734 AM EDT Sun Aug 18 2019 .SYNOPSIS... Issued at 130 PM EDT Sat Aug 17 2019 Multiple chances for showers and thunderstorms throughout the day today. Strong to severe storms are possible with damaging wind gusts and hail being the primary hazard. Afternoon chances for showers and thunderstorms are expected for the first half of the work week before a cold frontal passage Wednesday night. Temperatures and humidity levels will be on the rise for many areas with highs potentially reaching the upper 80s to near 90 degrees and heat indices rising into the lower 90s Sunday through Tuesday. && .SHORT TERM...(Today and Tonight) Issued at 159 AM EDT Sun Aug 18 2019 Complex forecast with diffuse boundary just to our north and multiple shortwaves forecast to move through over the next 24 hours. Area of thunderstorms moving east of I-69 this morning has been in association with the leading edge of instability/moisture advection. Along and south of Route 6 instability is forecast to increase into the 1000-2000 J/kg range with deep layer shear of 20-25kt which could allow for an isolated strong storm for the next few hours. The primary hazard would be gusty winds and small hail (Pea size). As the above mentioned area of convection lifts to the northeast through the early morning hours, the MCS over southern MN/northern IA is forecast to dive southeastwards along the stalled frontal boundary from southern WI to lower Michigan. This MCS is being driven by a leading shortwave pinwheeling around a broader trough moving across Manitoba this morning. The shortwave is forecast to send the MCS into the western zones between 13Z and 16Z. Recent CAMs have slowed this timing to closer to 18Z, and the latest HRRR is some what concerning as it dissipates the MCS before reaching our west. For this forecast will stick closer to earlier runs concerning timing. With the earlier instability advection, the MCS will find a favorable environment with 2000-2500 J/kg of MLCAPE, mid-level lapse rates of 7 C/km, and 0-3km bulk shear of 30kts. Strong to damaging wind gusts and hail will be possible as the MCS moves across the area from the late morning hours into the early afternoon. There is some question as to how far east of IN-13 the MCS will progress before weakening as the shortwave lifts northwards. As the MCS weakens/dissipates there is an additional chance for convection as the main trough axis swings through the western Great Lakes between 21Z and 03Z. This second round of convection has the greatest uncertainty with it as it depends heavily on the timing of the initial MCS passage, and airmass modification. The forecast is based on the line of thought that the initial MCS will modify the airmass sufficiently to reduce instability to around ~500 J/kg which should limit severe weather concerns. Gusty winds and locally heavy rainfall will remain possible with storms that develop given the climatologically high PWATs and potential for precipitation loading of the downdraft. A possible wrench in the forecast is hinted at above with the latest trend in the HRRR to dissipate the MCS prior to reaching the CWA. Should this happen, the airmass won't be modified and instability will be able to increase substantially. This would present a much greater severe weather potential with the late afternoon/evening storms. Will monitor trends for any needed adjustments to the forecast. && .LONG TERM...(Monday through Saturday) Issued at 159 AM EDT Sun Aug 18 2019 West-northwesterly flow aloft setups up for the first half of the work week. This will allow for periodic passage of perturbations within the upper flow and promote scattered rain chances each day. Diffuse stationary boundary oscillates across the northern zones each day until a push of cold air drops out of Ontario late Wednesday. This front will clear the area of rain chances from Thursday into the weekend. The drier airmass will allow for morning lows to drop into the mid to upper 50s with afternoon highs in the upper 70s to lower 80s. && .AVIATION...(For the 12Z TAFS through 12Z Monday Morning) Issued at 636 AM EDT Sun Aug 18 2019 Multiple rounds of convection will keep confidence for the 12Z TAF cycle low. Area of ongoing convection across north-central Indiana is expected to drift eastwards over the next hour or two to impact the KFWA terminal around the 12Z hour. Think this convection should stay primarily south of the KSBN terminal. Models have this area of convection gradually weakening over the first three hours. Focus then turns to the line of convection moving east from northern IL. Timing of this line would bring it into the KSBN terminal between 14Z and 17Z while being delayed for the KFWA terminal until closer to 18Z. There will be some potential for these storms to be strong to severe. Have left hail and strong wind gusts out of prevailing for now as there is uncertainty on timing and occurrence. As we near the 21Z hour, this convection should move east of the terminals. Models have shown the potential for another round of convection around the 00Z to 03Z timeframe, but there has been significant run to run discrepancies which will keep confidence low. Leaned on the optimistic side of the model solutions, but adjustments are likely. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Roller/CM SHORT TERM...CM LONG TERM...CM AVIATION...CM Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Aug 18, 7:19 AM EDT, 1 hour 2 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 719 AM EDT Sun Aug 18 2019 INZ003>008-012>017-MIZ077>080-191130- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-Starke-Pulaski- Marshall-Fulton IN-Kosciusko-Whitley-Berrien-Cass MI-St. Joseph MI- Branch- 719 AM EDT Sun Aug 18 2019 /619 AM CDT Sun Aug 18 2019/ ...SEVERE THUNDERSTORM WATCH 597 IN EFFECT UNTIL 2 PM EDT /1 PM CDT/ THIS AFTERNOON... This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. A line of strong to severe storms will move across northern Indiana and southern Lower Michigan throughout the day. These storms will be capable of producing damaging winds, hail and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms are possible Monday through Wednesday. A strong storm capable of gusty winds and locally heavy rainfall can't be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ009-018-020-022>027-032>034-MIZ081-OHZ001-002-004-005-015-016-024- 025-191130- De Kalb-Allen IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams- Grant-Blackford-Jay-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 719 AM EDT Sun Aug 18 2019 This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. Thunderstorms are expected today. Storms will be able to become strong to severe and be capable of producing gusty winds, hail and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms are possible Monday through Wednesday. A strong storm capable of gusty winds and locally heavy rainfall can't be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-191130- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 719 AM EDT Sun Aug 18 2019 ...SEVERE THUNDERSTORM WATCH 597 IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There are chances for thunderstorms capable of producing winds in excess of 30kt today. A moderate swim risk is forecast today. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance for thunderstorms at times between Monday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 18, 7:37 AM EDT, 44 minutes before
Special Weather Statement
National Weather Service Northern Indiana
737 AM EDT Sun Aug 18 2019
INZ017-018-025-OHZ015-181215-
Whitley-Huntington-Allen-Paulding-
737 AM EDT Sun Aug 18 2019
...A STRONG THUNDERSTORM WILL AFFECT ALLEN...SOUTHEASTERN WHITLEY...
NORTHEASTERN HUNTINGTON AND SOUTHWESTERN PAULDING COUNTIES...
At 737 AM EDT, a strong thunderstorm was located near Fort Wayne,
moving east at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Fort Wayne, New Haven, Woodburn, Monroeville, Aboite, Roanoke, Nine
Mile, Dunfee, Harlan, Edgerton In Allen County, Hessen Cassel, Zulu,
Maples, Mcgill, Cuba, Mahon, Tillman, Rolling Hills and Townley.
This includes the following highways...
Interstate 469 between mile markers 0 and 29.
Interstate 69 in Indiana between mile markers 295 and 313.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4106 8544 4123 8483 4099 8476 4099 8480
4097 8480 4092 8545
TIME...MOT...LOC 1137Z 256DEG 27KT 4103 8520
HAIL...0.25IN
WIND...40MPH
CRSpecial weather statement, Aug 18, 7:43 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Northern Indiana
743 AM EDT Sun Aug 18 2019
INZ008-014-016-017-181215-
Noble-Whitley-Kosciusko-Marshall-
743 AM EDT Sun Aug 18 2019
...A STRONG THUNDERSTORM WILL AFFECT WESTERN NOBLE...NORTHWESTERN
WHITLEY...NORTHERN KOSCIUSKO AND SOUTHEASTERN MARSHALL COUNTIES...
At 742 AM EDT, a strong thunderstorm was located near Warsaw, moving
east at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Warsaw, Winona Lake, Ligonier, Syracuse, Bourbon, North Webster,
Tippecanoe, Etna, Etna Green, Leesburg, Cromwell, Big Barbee Lake,
Ridinger Lake, Monoquet, Hoffman Lake, Atwood, Irish Lake, Lake
Wawasee, Old Tip Town and Little Chapman Lake.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4131 8619 4144 8568 4144 8565 4145 8565
4147 8555 4124 8552 4117 8614
TIME...MOT...LOC 1142Z 256DEG 27KT 4126 8592
HAIL...0.25IN
WIND...40MPH
CRSpecial weather statement, Aug 18, 8:01 AM EDT, 20 minutes before
Special Weather Statement National Weather Service Northern Indiana 801 AM EDT Sun Aug 18 2019 INZ005-006-008-016-181230- Lagrange-Noble-Kosciusko-Elkhart- 801 AM EDT Sun Aug 18 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ELKHART... NORTHWESTERN NOBLE...NORTHERN KOSCIUSKO AND SOUTHWESTERN LAGRANGE COUNTIES... At 801 AM EDT, a strong thunderstorm was located near Millersburg, or near Syracuse, moving east at 50 mph. Wind gusts up to 50 mph and pea size hail are possible with this storm. Locations impacted include... Goshen, Nappanee, Ligonier, Syracuse, Lagrange, Milford, Rome City, Topeka, Millersburg, New Paris, Benton, Wolcottville, Honeyville, Hastings, Eddy, Oliver Lake, Gravelton, Oakwood Park and Cosperville. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4134 8602 4145 8604 4165 8541 4148 8533 TIME...MOT...LOC 1201Z 251DEG 43KT 4149 8575 HAIL...0.25IN WIND...50MPH CR
Special weather statement, Aug 18, 8:10 AM EDT, 11 minutes before
Special Weather Statement National Weather Service Northern Indiana 810 AM EDT Sun Aug 18 2019 INZ018-OHZ015-024-181245- Allen-Van Wert-Paulding- 810 AM EDT Sun Aug 18 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ALLEN...PAULDING AND NORTHWESTERN VAN WERT COUNTIES... At 810 AM EDT, a strong thunderstorm was located near Payne, or 12 miles east of New Haven, moving east at 25 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... New Haven, Paulding, Monroeville, Payne, Dixon, Grover Hill, Scott, Haviland, Latty, Broughton, Worstville, Edgerton In Allen County, Tipton, Zulu, Maples, Mcgill, Hoagland, Tillman, Briceton and Townley. This includes Interstate 469 between mile markers 16 and 20. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4092 8498 4107 8506 4121 8447 4096 8443 TIME...MOT...LOC 1210Z 258DEG 22KT 4104 8478 HAIL...0.25IN WIND...40MPH CR
Special weather statement, Aug 18, 8:15 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service Northern Indiana
815 AM EDT Sun Aug 18 2019
INZ008-009-016>018-181300-
Noble-Whitley-Kosciusko-Allen-De Kalb-
815 AM EDT Sun Aug 18 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ALLEN...NOBLE...
NORTHERN WHITLEY...DE KALB AND NORTHEASTERN KOSCIUSKO COUNTIES...
At 815 AM EDT, a strong thunderstorm was located near Tri-lakes,
moving east at 35 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Auburn, Kendallville, Columbia City, Garrett, Syracuse, Tri-lakes,
Huntertown, Avilla, Albion, Waterloo, Churubusco, Rome City, North
Webster, Grabill, Leo-cedarville, Swan, Etna, Concord, Ashley and
Hudson.
This includes Interstate 69 in Indiana between mile markers 317 and
340.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4120 8490 4117 8559 4141 8575 4153 8515
4153 8497
TIME...MOT...LOC 1215Z 264DEG 30KT 4130 8549
HAIL...0.25IN
WIND...50MPH
CRSpecial weather statement, Aug 18, 8:21 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Northern Indiana
821 AM EDT Sun Aug 18 2019
INZ009-018-OHZ001-004-015-181300-
Allen-De Kalb-Defiance-Williams-Paulding-
821 AM EDT Sun Aug 18 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ALLEN...
SOUTHEASTERN DE KALB...DEFIANCE...NORTHERN PAULDING AND SOUTHEASTERN
WILLIAMS COUNTIES...
At 820 AM EDT, a strong thunderstorm was located over Hicksville,
moving east at 35 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Defiance, Bryan, Hicksville, Paulding, Antwerp, Woodburn, Stryker,
St. Joe, Concord, Farmer, Newville, Ney, Cecil, Evansport, Jewell,
Williams Center, Ayersville, The Bend, Spencerville In Dekalb County
and Brunersburg.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4110 8488 4138 8496 4152 8438 4151 8438
4151 8434 4143 8434 4143 8429 4124 8423
4122 8423
TIME...MOT...LOC 1220Z 256DEG 30KT 4127 8481
HAIL...0.25IN
WIND...50MPH
CRThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 6:34 AM EDT | Special Weather Statement | IWX | Starke | 41 min |
| Aug 18, 7:18 AM EDT | Special Weather Statement | IWX | Allen, Whitley | 27 min |
| Aug 18, 7:21 AM EDT | Special Weather Statement | IWX | Whitley | 24 min |
| Aug 18, 7:37 AM EDT | Special Weather Statement | IWX | Allen | 38 min |
| Aug 18, 7:43 AM EDT | Special Weather Statement | IWX | Kosciusko | 32 min |
| Aug 18, 8:01 AM EDT | Special Weather Statement | IWX | LaGrange | 29 min |
| Aug 18, 8:15 AM EDT | Special Weather Statement | IWX | DeKalb, Noble | 45 min |
| Aug 18, 8:22 AM EDT | Special Marine Warning | IWX | 113 min | |
| Aug 18, 8:29 AM EDT | Special Weather Statement | IWX | Steuben | 46 min |
| Aug 18, 8:51 AM EDT | Special Weather Statement | IWX | LaPorte | 39 min |
| Aug 18, 9:05 AM EDT | Areal Flood Advisory | IWX | Allen | 3 hr |
| Aug 18, 9:44 AM EDT | Special Weather Statement | IWX | Elkhart, Saint Joseph | 46 min |
| Aug 18, 10:17 AM EDT | Special Marine Warning | IWX | 118 min | |
| Aug 18, 10:20 AM EDT | Special Weather Statement | IWX | Elkhart, Marshall | 40 min |
| Aug 18, 10:39 AM EDT | Special Weather Statement | IWX | LaGrange | 36 min |
| Aug 18, 10:59 AM EDT | Special Weather Statement | IWX | Noble | 46 min |
| Aug 18, 11:07 AM EDT | Special Weather Statement | IWX | Pulaski | 38 min |
| Aug 18, 12:09 PM EDT | Special Weather Statement | IWX | DeKalb | 36 min |
| Aug 18, 6:38 PM EDT | Special Weather Statement | IWX | Elkhart, LaGrange, Noble | 37 min |
| Aug 18, 7:12 PM EDT | Special Weather Statement | IWX | Elkhart | 48 min |
| Aug 18, 7:23 PM EDT | Special Weather Statement | IWX | Whitley | 37 min |
| Aug 18, 7:40 PM EDT | Special Weather Statement | IWX | Noble, Steuben | 50 min |
| Aug 18, 7:46 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Noble, Whitley | 29 min |
| Aug 18, 2:30 AM EDT | Special Weather Statement | IWX | Van Wert | 45 min |
| Aug 18, 3:19 AM EDT | Special Weather Statement | IWX | Allen | 26 min |
| Aug 18, 5:42 AM EDT | Special Weather Statement | IWX | Allen | 63 min |
| Aug 18, 8:10 AM EDT | Special Weather Statement | IWX | Paulding | 35 min |
| Aug 18, 8:43 AM EDT | Special Weather Statement | IWX | Paulding | 47 min |
| Aug 18, 9:12 AM EDT | Special Weather Statement | IWX | Henry | 33 min |
| Aug 18, 9:28 AM EDT | Special Weather Statement | IWX | Putnam | 47 min |
| Aug 18, 12:45 PM EDT | Special Weather Statement | IWX | Fulton | 30 min |
| Aug 18, 2:21 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Fulton, Henry, Williams | 39 min |
| Aug 18, 2:57 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Henry | 33 min |
| Aug 18, 3:05 PM EDT | Special Weather Statement | IWX | Defiance | 25 min |
| Aug 18, 3:16 PM EDT | Special Weather Statement | IWX | Putnam | 29 min |
| Aug 18, 3:25 PM EDT | Special Weather Statement | IWX | Henry | 35 min |
| Aug 18, 3:27 PM EDT | Special Weather Statement | IWX | Defiance | 33 min |
| Aug 18, 3:42 PM EDT | Severe Thunderstorm Warning | IWX | Henry, Putnam | 33 min |
| Aug 18, 4:14 PM EDT | Severe Thunderstorm Warning | IWX | Henry, Putnam | 31 min |
| Aug 18, 7:32 PM EDT | Special Weather Statement | IWX | Fulton | 43 min |
| Aug 18, 10:53 AM EDT | Special Weather Statement | IWX | Berrien | 52 min |
| Aug 18, 6:19 PM EDT | Special Weather Statement | IWX | Saint Joseph | 26 min |
| Aug 18, 6:43 PM EDT | Special Weather Statement | IWX | Branch | 47 min |
Nearby
Special Weather Statements in Ohio, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.